# SDR FDEA202108041932

- Difficulty date: August 4, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0157504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING, ACTUATOR OUTBOARD LUG   BORE HOLE FOUND WITH CORROSION (WING SIDE) CORROSION AT (WING SIDE) RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE FITTING,   ACTUATOR OUTBOARD LUG BORE HOLE (NO.4 HOLE) REWORKED AND FOUND WITHIN LIMIT   AS PER MD-11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-44-07 AND E.A # 1-5750-T0331535 A PART 1 STEP 1F(1) AND STEP 1F(3),   TITLE: WINGS - FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FORWARD HINGE BRACKET   ASSEMBLY - PSE 57.55.01.1 INSPECTION -ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.( WORK RELEASE ITEM : 57503439 FOR WORK DETAILS).
